Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 176943, 9 pages
http://dx.doi.org/10.1155/2014/176943
Research Article

An Exploration of the Triplet Periodicity in Nucleotide Sequences with a Mature Self-Adaptive Spectral Rotation Approach

Bo Chen1,2 and Ping Ji3

1College of Mathematics and Computer Science, Fuzhou University, Fuzhou 350116, China
2Fujian Provincial Key Laboratory of Networking Computing and Intelligent Information Processing, Fuzhou 350116, China
3Department of Industrial and Systems Engineering, The Hong Kong Polytechnic University, Kowloon, Hong Kong

Received 19 April 2014; Revised 20 July 2014; Accepted 25 July 2014; Published 12 August 2014

Academic Editor: Ning Hu

Copyright © 2014 Bo Chen and Ping Ji. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bo Chen and Ping Ji, “An Exploration of the Triplet Periodicity in Nucleotide Sequences with a Mature Self-Adaptive Spectral Rotation Approach,” Journal of Applied Mathematics, vol. 2014, Article ID 176943, 9 pages, 2014. https://doi.org/10.1155/2014/176943.